# SDR DALA2018041202399

- Difficulty date: April 11, 2018
- Submitted: April 12, 2018
- Operation: Air carrier
- Aircraft: N1609
- Make and model: Boeing 767332
- Aircraft serial: 30574
- Aircraft time: 79,438 hours, 10,440 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 1" CRACK AT STA 1659 STRINGER S-13AL REMOVED DAMAGED AREA PER SRM 53-80-01.  DAMAGE AREA APPROX 2" LONG 1" HIGH. C/W SRM 53-80-01 AND ERA 567617-14.
